Alert archive / Georgia / Special Weather Statements in 2009
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Aug 6, 2009, 7:21 PM EDT for Charlton County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2009, 7:21 PM EDT (23:21 UTC)
- Expired
- Aug 6, 2009, 8:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Jacksonville, FL
County Charlton County, GA
The radar
The Jacksonville radar (KJAX), 44 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.4 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 784 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 976 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 062321 SPSJAX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 721 PM EDT THU AUG 6 2009 FLZ024-GAZ150-164-070000- CHARLTON-NASSAU-WARE- 721 PM EDT THU AUG 6 2009 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL CHARLTON...SOUTHEASTERN WARE AND NORTHWESTERN NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 800 PM EDT... AT 721 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 14 MILES WEST OF HILLIARD...MOVING NORTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS THROUGH 800 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3084 8196 3067 8193 3057 8221 3071 8230 TIME...MOT...LOC 2321Z 243DEG 7KT 3068 8216 $$ ZAPPE
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 6, 1:54 PM EDT, 5 hours 27 minutes earlier.
Area forecast discussion, Aug 6, 1:54 PM EDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 154 PM EDT THU AUG 6 2009 .SHORT TERM...LATEST MSAS ANALYSIS SHOWS LOW PRESSURE OFF THE CAROLINA COAST WITH A TROUGH EXTENDING THROUGH THE COASTAL PLAINS AND THEN WESTWARD THROUGH SOUTH GEORGIA. MEANWHILE...HIGH PRESSURE RIDGE AXIS EXISTS FROM JUST NORTH OF THE BAHAMAS THROUGH SOUTH FLORIDA WHICH COMBINED WITH AFOREMENTIONED TROUGH...CONTINUES THE LIGHT WESTERLY FLOW REGIME ACROSS THE AREA. TROUGH JUST OFF THE COAST IS BEGINNING TO FORM AS SEABREEZE PUSHES INLAND...ESPECIALLY ALONG THE FLORIDA COAST WHERE MAYPORT AND HAS ALREADY SEEN A SHIFT TO THE EAST. PWATS TODAY CAME IN AT JUST BELOW 2 INCHES ON THE JAX MORNING SOUNDING...VERY CLOSE TO THE PREVIOUS TWO DAYS WHILE MODEL SOUNDINGS TO THE SOUTH INDICATE VALUES IN EXCESS OF 2 INCHES. THIS...ALONG WITH THE PROGRESSION OF THE WEST COAST SEABREEZE HAS ALLOWED FOR EARLY THUNDERSTORM DEVELOPMENT NEAR GNV WITH OTHER SCT ACTIVITY ALONG THE INTERSTATE 75 CORRIDOR. FOR THE REMAINDER OF THE EVENING HOURS...MODELS INDICATE SHORTWAVE ACTIVITY WHICH IS APPARENT ON CURRENT WATER VAPOR IMAGERY TO SLIDE SOUTHEAST SLIGHTLY AND PROVIDE ADDITIONAL LIFT FOR MAINLY THE FLORIDA PORTION. WITH SEABREEZE PUSHING IN AGAINST WESTERLY FLOW...WE SHOULD SEE STORMS DEVELOP IN WEAK STEERING CONDITIONS WITH POTENTIAL FOR FLOODING LIKELY. WESTERLY FLOW ALOFT WILL ALSO PROVIDE FOR GOOD PARTICLE SEPARATION AND ALTHOUGH LAPSE RATES ALOFT ARE NOT VERY STEEP...HAIL AND MARGINALLY SEVERE WIND GUSTS REMAIN POSSIBLE INTO THE LATE EVENING HOURS. FOR FRIDAY...SURFACE TROUGH WEAKENS AND RIDGE AXIS SLIDES NORTHWARD WITH A SOUTH FLOW QUICKLY TRANSITIONING TO EAST WITH AN EARLY SEABREEZE ALONG THE ATLANTIC COAST. WILL ALSO SEE MID LEVEL RIDGE TO THE EAST OF THE AREA STRENGTHEN SLIGHTLY WITH DRIER AIR AT THE MID LEVELS NOTED FROM ST AUGUSTINE SOUTHWARD. THIS POINTS TO AN OVERALL REDUCTION IN POPS WITH AXIS OF BEST RAIN CHANCES SHIFTING INLAND SLIGHTLY. THIS TREND WILL CONTINUE INTO SATURDAY AND SUNDAY OF OVERALL DRYING OF THE COLUMN AND INCREASED EASTERLY FLOW WILL RESULT IN A DECIDE LY INLAND DISTRIBUTION OF HIGHEST POPS ALTHOUGH ALL WILL BE CAPPED IN THE SCATTERED RANGE. .LONG TERM...MID LEVEL HIGH REMAINS OVER THE AREA FOR MOST OF THE PERIOD WHILE SURFACE RIDGE AXIS REMAINS NEARLY STATIONARY OVER THE AREA. THIS TYPE OF PATTERN SUPPORTS SCT POP DISTRIBUTION WHICH CURRENT GRID FORECAST HANDLES WELL. && .AVIATION...HAVE TEMPO TSRA BEG 18Z AT GNV AND 20Z IN DUVAL CO. LOWER CHANCES FOR SSI AND WILL KEEP VCTS. WILL OPT FOR MIFG AT VQQ AFTER MIDNIGHT INSTEAD OF TEMPO MVFR. && .MARINE...NO HEADLINES. WRN ATLANTIC HIGH GRADUALLY BUILDS RESULTING IN WINDS SHIFTING TO E TO SE THIS WEEKEND...BUT SHIFTING AGAIN TO S TO SW MON/TUE AS A SFC TROUGH MOVES TO ERN SEABOARD. && .PRELIMINARY POINT TEMPS/POPS... AMG 69 95 70 95 / 30 30 10 30 SSI 75 90 76 89 / 30 20 10 20 JAX 73 92 73 92 / 30 40 20 20 SGJ 74 91 74 91 / 30 40 20 20 GNV 70 92 70 92 / 40 60 40 30 OCF 71 91 71 92 / 30 60 50 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && DEESE/TRABERT/MCALLISTER
Hazardous weather outlook, Aug 6, 3:20 AM EDT, 16 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 320 AM EDT THU AUG 6 2009 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-071000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 320 AM EDT THU AUG 6 2009 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ONCE AGAIN THIS AFTERNOON AND EVENING. THE SLOW MOVEMENT OF THE STORM ACTIVITY WILL PROMOTE LOCALLY HEAVY RAINFALL AND MINOR FLOODING CONCERNS. A FEW OF THE STORMS WILL BECOME STRONG WITH EXCESSIVE LIGHTNING AND GUSTY WINDS. STORM MOTION WILL BE TOWARD THE EAST AROUND 5 TO 10 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST EACH DAY WITH A FEW STRONG THUNDERSTORMS POSSIBLE IN THE AFTERNOON AND EVENING. A GRADUAL DECREASE IN THUNDERSTORM CHANCES IS EXPECTED ACROSS THE AREA INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Aug 6, 5:58 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
558 PM EDT THU AUG 6 2009
FLZ023-025-031-032-062245-
BAKER-BRADFORD-CLAY-DUVAL-
558 PM EDT THU AUG 6 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN
BRADFORD...NORTHWESTERN CLAY...SOUTHEASTERN BAKER AND WESTERN DUVAL
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 645 PM
EDT...
AT 559 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF LAWTEY...OR 9 MILES
EAST OF RAIFORD...MOVING EAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND LAWTEY...MIDDLEBURG AND MAXVILLE THROUGH 645
PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2996 8178 2999 8210 3008 8217 3013 8214
3014 8215 3014 8221 3016 8223 3028 8205
3027 8205 3031 8200
TIME...MOT...LOC 2159Z 252DEG 5KT 3010 8210
DEESESpecial weather statement, Aug 6, 6:08 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 608 PM EDT THU AUG 6 2009 FLZ025-062300- DUVAL- 608 PM EDT THU AUG 6 2009 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL DUVAL COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 700 PM EDT... AT 608 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED OVER ORTEGA...OR 5 MILES SOUTHWEST OF DOWNTOWN JACKSONVILLE...MOVING EAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND NORMANDY...JACKSONVILLE HEIGHTS...ORTEGA... RIVERSIDE...DOWNTOWN JACKSONVILLE...SAN MARCO...TALLYRAND AND ARLINGTON THROUGH 700 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3039 8157 3019 8157 3020 8181 3039 8182 TIME...MOT...LOC 2208Z 276DEG 12KT 3029 8172 ZIBURA
Special weather statement, Aug 6, 6:11 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 611 PM EDT THU AUG 6 2009 FLZ024-GAZ164-062300- CHARLTON-NASSAU- 611 PM EDT THU AUG 6 2009 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN CHARLTON AND WESTERN NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 700 PM EDT... AT 611 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER ST. GEORGE...OR 11 MILES WEST OF CALLAHAN...MOVING EAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ST. GEORGE AND CALLAHAN THROUGH 700 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3071 8186 3053 8182 3049 8205 3058 8208 TIME...MOT...LOC 2211Z 252DEG 5KT 3053 8202 ZAPPE
Special weather statement, Aug 6, 6:48 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
648 PM EDT THU AUG 6 2009
GAZ136-151-152-062330-
BRANTLEY-PIERCE-WAYNE-
648 PM EDT THU AUG 6 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN
BRANTLEY...SOUTHEASTERN PIERCE AND EXTREME SOUTHERN WAYNE COUNTIES
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 730
PM EDT...
AT 649 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8 MILES EAST OF
HORTENSE TO 4 MILES WEST OF HORTENSE TO 4 MILES NORTHWEST OF
HOBOKEN...MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND HOBOKEN...HORTENSE AND RAYBON THROUGH 730 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3134 8175 3131 8175 3126 8185 3123 8198
3116 8205 3118 8219 3138 8207 3137 8174
TIME...MOT...LOC 2249Z 270DEG 7KT 3134 8182 3135 8202
3121 8219
ZAPPESpecial weather statement, Aug 6, 7:19 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 719 PM EDT THU AUG 6 2009 GAZ165-062345- INLAND CAMDEN- 719 PM EDT THU AUG 6 2009 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL CAMDEN COUNTY FOR STRONG WINDS VALID UNTIL 745 PM EDT... AT 720 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 8 MILES SOUTHWEST OF COLESBURG...OR 7 MILES WEST OF KINGSLAND...MOVING WEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND COLESBURG THROUGH 745 PM EDT. GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3093 8165 3076 8171 3080 8188 3096 8184 TIME...MOT...LOC 2320Z 087DEG 5KT 3083 8178 ZIBURA
Special weather statement, Aug 6, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 721 PM EDT THU AUG 6 2009 FLZ024-GAZ150-164-070000- CHARLTON-NASSAU-WARE- 721 PM EDT THU AUG 6 2009 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL CHARLTON...SOUTHEASTERN WARE AND NORTHWESTERN NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 800 PM EDT... AT 721 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 14 MILES WEST OF HILLIARD...MOVING NORTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS THROUGH 800 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3084 8196 3067 8193 3057 8221 3071 8230 TIME...MOT...LOC 2321Z 243DEG 7KT 3068 8216 ZAPPE
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 8:00 PM EDT | Special Weather Statement | JAX | Putnam | 30 min |
| Aug 5, 8:03 PM EDT | Special Weather Statement | JAX | Hamilton | 42 min |
| Aug 5, 8:10 PM EDT | Special Weather Statement | JAX | Alachua | 50 min |
| Aug 5, 8:16 PM EDT | Areal Flood Advisory | JAX | Alachua | 59 min |
| Aug 5, 8:18 PM EDT | Areal Flood Advisory | JAX | Alachua, Marion | 57 min |
| Aug 5, 8:23 PM EDT | Special Weather Statement | JAX | Union | 52 min |
| Aug 5, 8:58 PM EDT | Special Weather Statement | JAX | Alachua | 47 min |
| Aug 5, 9:21 PM EDT | Areal Flood Advisory | JAX | Alachua | 54 min |
| Aug 5, 10:04 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford | 86 min |
| Aug 6, 1:51 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Aug 6, 2:04 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 41 min |
| Aug 6, 2:21 PM EDT | Special Weather Statement | JAX | Saint Johns | 39 min |
| Aug 6, 2:25 PM EDT | Special Weather Statement | JAX | Marion | 50 min |
| Aug 6, 2:43 PM EDT | Special Weather Statement | JAX | Saint Johns | 47 min |
| Aug 6, 2:45 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 45 min |
| Aug 6, 2:46 PM EDT | Areal Flood Advisory | JAX | Marion | 95 min |
| Aug 6, 2:49 PM EDT | Special Marine Warning | JAX | 32 min | |
| Aug 6, 3:09 PM EDT | Special Weather Statement | JAX | Saint Johns | 51 min |
| Aug 6, 3:16 PM EDT | Special Marine Warning | JAX | 89 min | |
| Aug 6, 3:20 PM EDT | Special Weather Statement | JAX | Alachua | 40 min |
| Aug 6, 3:38 PM EDT | Special Weather Statement | JAX | Putnam | 52 min |
| Aug 6, 3:39 PM EDT | Areal Flood Advisory | JAX | Saint Johns | 96 min |
| Aug 6, 3:45 PM EDT | Special Weather Statement | JAX | Gilchrist | 45 min |
| Aug 6, 4:09 PM EDT | Areal Flood Advisory | JAX | Columbia, Gilchrist, Suwannee | 49 min |
| Aug 6, 4:12 PM EDT | Areal Flood Advisory | JAX | Marion | 54 min |
| Aug 6, 4:17 PM EDT | Special Weather Statement | JAX | Saint Johns | 58 min |
| Aug 6, 4:18 PM EDT | Areal Flood Advisory | JAX | Flagler, Putnam, Saint Johns | 87 min |
| Aug 6, 4:23 PM EDT | Special Weather Statement | JAX | Gilchrist | 52 min |
| Aug 6, 4:23 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam, Saint Johns | 37 min |
| Aug 6, 4:37 PM EDT | Special Weather Statement | JAX | Flagler | 38 min |
| Aug 6, 4:38 PM EDT | Special Marine Warning | JAX | 95 min | |
| Aug 6, 4:44 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 48 min |
| Aug 6, 4:51 PM EDT | Special Weather Statement | JAX | Alachua | 39 min |
| Aug 6, 4:56 PM EDT | Special Weather Statement | JAX | Marion | 49 min |
| Aug 6, 4:57 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Columbia, Union | 70 min |
| Aug 6, 5:04 PM EDT | Areal Flood Advisory | JAX | Flagler, Saint Johns | 56 min |
| Aug 6, 5:04 PM EDT | Special Weather Statement | JAX | Flagler | 41 min |
| Aug 6, 5:10 PM EDT | Severe Thunderstorm Warning | JAX | Flagler | 21 min |
| Aug 6, 5:20 PM EDT | Areal Flood Warning | JAX | Alachua | 49 min |
| Aug 6, 5:27 PM EDT | Special Marine Warning | JAX | 63 min | |
| Aug 6, 5:27 PM EDT | Special Weather Statement | JAX | Union | 48 min |
| Aug 6, 5:29 PM EDT | Special Weather Statement | JAX | Duval | 46 min |
| Aug 6, 5:30 PM EDT | Special Weather Statement | JAX | Nassau | 45 min |
| Aug 6, 5:32 PM EDT | Areal Flood Advisory | JAX | Marion | 51 min |
| Aug 6, 5:34 PM EDT | Areal Flood Advisory | JAX | Baker, Clay, Duval, Nassau | 86 min |
| Aug 6, 5:39 PM EDT | Areal Flood Advisory | JAX | Alachua, Baker, Bradford, Clay, Duval, Union | 96 min |
| Aug 6, 5:58 PM EDT | Special Weather Statement | JAX | Clay | 47 min |
| Aug 6, 6:08 PM EDT | Special Weather Statement | JAX | Duval | 52 min |
| Aug 6, 6:11 PM EDT | Special Weather Statement | JAX | Nassau | 49 min |
| Aug 6, 6:16 PM EDT | Areal Flood Advisory | JAX | Duval, Nassau | 89 min |
| Aug 5, 8:14 PM EDT | Areal Flood Advisory | JAX | Clinch | 61 min |
| Aug 6, 6:48 PM EDT | Special Weather Statement | JAX | Brantley | 42 min |
| Aug 6, 7:19 PM EDT | Special Weather Statement | JAX | Camden | 26 min |
| Aug 6, 7:28 PM EDT | Special Weather Statement | JAX | Brantley | 47 min |
| Aug 6, 7:48 PM EDT | Special Weather Statement | JAX | Camden | 42 min |
Nearby
Special Weather Statements in Georgia, 2009Every special weather statement in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.